# SDR REXA2019061840893

- Difficulty date: January 24, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 31,834 hours, 30,666 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103213
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT RAIL STICK #6 HAS CORROSION.  REMOVED/REPLACED WITH NEW SEAT TRACK IAW CRJ 200 AMM 53-01-11 AAR SM 58
